38 citations to https://www.mathnet.ru/rus/sm3443
  1. Bingyu Kou, Tianqing An, Zeyan Wang, “The Pohozaev-type inequalities and their applications for a kind of elliptic equation (system)”, Bound Value Probl, 2020:1 (2020)  crossref
  2. Ze Cheng, Congming Li, “Shooting method with sign-changing nonlinearity”, Nonlinear Analysis: Theory, Methods & Applications, 114 (2015), 2  crossref  mathscinet  zmath
  3. Pokhozhaev S.I., “Critical Nonlinearities in Partial Differential Equations”, Russ. J. Math. Phys., 20:4 (2013), 476–491  crossref  mathscinet  zmath  isi
  4. Xiaotao Huang, Yi Cao, “Critical exponents and Pohozhaev identities of some partial differential equations”, Mathematical and Computer Modelling, 2012  crossref  mathscinet
  5. Костомаров Д.П., Шеина Е.А., “Задача о кратных собственных значениях и положительных собственных функциях для одномерного квазилинейного уравнения второго порядка”, Дифференциальные уравнения, 48:8 (2012), 1096–1096  zmath  elib
  6. М. О. Корпусов, “О единственности решения одной нелинейной задачи о собственных колебаниях”, Ж. вычисл. матем. и матем. физ., 51:4 (2011), 642–646  mathnet  mathscinet  elib; M. O. Korpusov, “On the uniqueness of the solution of a nonlinear eigenmode problem”, Comput. Math. Math. Phys., 51:4 (2011), 597–601  crossref  isi
  7. Yuri Bozhkov, Peter J. Olver, “Pohozhaev and Morawetz Identities in Elastostatics and Elastodynamics”, SIGMA, 7 (2011), 055, 9 pp.  mathnet  crossref  mathscinet
  8. М. О. Корпусов, А. Г. Свешников, “Об одной нелинейной задаче теории полупроводников о собственных колебаниях”, Ж. вычисл. матем. и матем. физ., 51:5 (2011), 872–880  mathnet  mathscinet  elib; M. O. Korpusov, A. G. Sveshnikov, “On a nonlinear eigenmode problem in semiconductor theory”, Comput. Math. Math. Phys., 51:5 (2011), 816–823  crossref  isi
  9. V. A. GALAKTIONOV, S. R. SVIRSHCHEVSKII, “INVARIANT SOLUTIONS OF NONLINEAR DIFFUSION EQUATIONS WITH MAXIMAL SYMMETRY ALGEBRA”, J. Nonlinear Math. Phys, 18:supp01 (2011), 107  crossref  mathscinet  zmath
  10. Костомаров Д.П., Шеина Е.А., “Кратные собственные значения одномерной квазилинейной задачи”, Доклады академии наук, 438:2 (2011), 172–175  zmath  elib
1
2
3
4
Следующая